# SDR USAA2011090800011

- Difficulty date: August 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 37,862 hours, 16,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725130600251
- Condition: Out Of Tolerance
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEFT WING LOWER FUEL DOOR ASSEMBLY 540GB IS OUT OF WEIGHT LIMITS BETWEEN WS 6699 TO WS 7316 & BETWEEN RIB 12 TO RIB 13.  REPLACED LEFT WING LOWER FUEL DOOR ASSEMBLY 540GB IAW A320 AMM 57-27-11.
